# SDR DALA2023062005004

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,620 hours, 38,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE DISCOVERED TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERIES PER B717 AMM 33-51. OPERATIONAL TEST WAS GOOD. THE AIRCRAFT RETURNED TO SERVICE. (LP #9834970)
